2019
Том 71
№ 9

All Issues

Izobov N. A.

Articles: 2
Article (Russian)

On the countability of the number of solutions of a two-dimensional linear Pfaff system with different characteristic sets

Izobov N. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 2. - pp. 172–189

We prove that a two-dimensional, completely integrable, linear Pfaff system has at most countably many solutions with all different characteristic sets.

Article (Ukrainian)

Coefficient indicators of stability of Lyapunov exponents of two-dimensional linear systems

Izobov N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 3. - pp. 305—314